Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Singular integral operators
with rough convolution kernels


Author: Andreas Seeger
Journal: J. Amer. Math. Soc. 9 (1996), 95-105
MSC (1991): Primary 42B20; Secondary 42B25
MathSciNet review: 1317232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 42B20, 42B25

Retrieve articles in all journals with MSC (1991): 42B20, 42B25


Additional Information

Andreas Seeger
Email: seeger@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00185-3
PII: S 0894-0347(96)00185-3
Received by editor(s): August 5, 1994
Additional Notes: Research supported in part by a grant from the National Science Foundation.
Article copyright: © Copyright 1996 American Mathematical Society